Flow Due to Eccentric Rotating a Porous Disk and a Fluid at Infinity

[+] Author and Article Information
M. Emin Erdogan

I. T. Ü., Gümüşsuyu, Istanbul, Turkey

J. Appl. Mech 43(2), 203-204 (Jun 01, 1976) (2 pages) doi:10.1115/1.3423808 History: Received June 01, 1975; Online July 12, 2010


An exact solution of the steady three-dimensional Navier-Stokes equations is obtained for the case of flow due to noncoaxially rotations of a porous disk and a fluid at infinity. It is shown that for uniform suction or uniform blowing at the disk an asymptotic profile exists for the velocity distribution.

Copyright © 1976 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In